Schedule

Monday Tuesday Wednesday Thursday Friday Saturday Sunday
09:00
09:30
10:00
Toddler integration
1h / 2h



Anna Lichnerowicz, Solomiia Melnyk – ages 1.5 – 4

Toddler integration
1h / 2h



Anna Lichnerowicz, Solomiia Melnyk – ages 1.5 – 4

Baby Yoga
1h.



Anna Godek-Kose

10:30
Mom Talk
1.5h



Iryna Stakur / Jessica Pawelski

11:00
Family Yoga – Kids
1h.



11:30
12:00
Create ‘N Play
1h.



Jessica Pawelski

12:30
13:00
13:30
14:00
14:30
15:00
15:30
16:00
16:30
17:00
Grajki in English
1h



Make Me Music

17:30
Mom Talk
1.5h



Jessica Pawelski

18:00
18:30
19:00

Contact Us

contact@oneworldmfc.pl

0048.575.550.167   (EN)

0048.735.609.287   (PL)

ul. Starowiślna 55/4
31-038 Kraków